advertisement
Question
Posted by: Ouch | 2008/05/24

Burning vulva

About a week ago I started getting an uncomfortable, itchy feeling in my crotch, which I assumed was thrush. On Monday and Tuesday I took Sporonox and started taking probiotics. I also tried using Medospor on the affected areas, but this really burned. A week later I'm stil itchy and every time anything touches my vulva, it feels a bit like sunburn - it's incredibly uncomfortable all the way back to my anus. I've been in a monogamous relationship for two years, haven't changed soaps or anything and live a relatively healthy lifestyle. Could it be that it is thrush and is taking ages to clear or is it something else? What can I do? If it makes any difference, I had the mirena inserted at the beginning of the month.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

As the usual medications for thrush have not helped, you will have to see a doctor to determine what the problem is.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement